# SDR DHL2006780109

- Difficulty date: November 4, 2006
- Submitted: November 20, 2006
- Operation: Air carrier
- Aircraft: N780DH
- Make and model: Boeing 727223
- Aircraft serial: 22006
- Aircraft time: 61,963 hours, 33,465 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 6521631262
- Part serial: BN161
- Condition: Delaminated
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING, OUTBD FORE FLAP LWR SURFACE, OUTBD FITTING, DELAMINATION JUST BELOW FITTING, WBL 395, WS 550.  CUTOUT DELAMINATED AREA ON RT OUTBD FORE FLAP APPROX DIM 1" BY 1".  FAB FILLER APPROX 1" BY 1" AND DOUBLER APPROX 2.25 BY 4 FROM 2024-T3, 0.016, PO NR 9003189.  CLEANED, PREPPED AND PRIMED FOR BONDING.  BONDED, CLEANED, TREATED, PRIMED AND SEALED EDGES IAW B727 SRM 57-50-2, FIG 4, 51-40-20 AND 51-40-22 FIG 1.
